# SDR DALA2024092609469

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 10,611 hours, 4,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8305, EMER LIGHTS ON STATUS MSG DURING FLIGHT. EMER LIGHTS BATT FAULT MSG ON CMC. CORRECTIVE ACTION: CYCLED EMERGENCY LIGHT POWER SWITCH IAW A220 AMP 33-52. NO FAULTS INDICATED. OPS CHK NORMAL.
